New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
off pill
12 Replies
tanesha - December 15

will coming off BCP help lose weight?
what are some negative side effects after off pill?

 

liza - December 15

the answer would be yes and no. some woman lose weight after coming off

 

amore - December 15

you should lose weight i think, that should normally happen. but some people are just different. don't ask me why cause i don't know the answer. i came off pill and lose weight after a week. yea, that fast!

 

liza - December 18

wow! how i wish i lose weight that fast! i just came off pill for the same reason-- to lose weight!!! it's been a month and nothing's changed. i'm losing my patient...

 

olivia - December 18

after off pill i experienced irregular bleeding, menstrual cramps and loss of epettite. been on the pill for almost ten years and coming off wasn't just that easy as i thought.

 

aliyah - December 18

i had the most of the symptoms after coming off pill. it was like a nightmare! it took me some time to get my life back but i'm so glad i did.

 

eunice - December 18

i've been on pill for 15 years. coming off seem no different. i haven't had any, not any side effects at all. well i guess everybody's different. and i guess i'm just lucky!!!

 

jena - December 18

i've been on pills for only one reason.to improved and have bigger boobs which is obviously successful. i'm off pill now and happy with the result. oh, and by the way, i have no weight issue at all.

 

casey - December 18

that's one of my reasons too aside from the main reason which is to prevent pregnancy. but you know what? you shouldn't stopped taking it. how long have you been on pills and what type?

 

mische - December 18

yes, you shouldn't discontinue from using it . i've heard the the moment you stop taking the pills everything will return to normal.

 

LIEZL - December 18

that's right. pills can only give you temporary results. anything you gain from using it will return to normal and may even got worse.

 

phoebe - December 18

i suggest you maintain using pills. after all, you don't have any serious side effects, if there is any...

 

gellO - December 19

that's true... it happened to me... after i stopped using pills my breast got smaller.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question